# SDR JGVR2021011101

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N342QS
- Make and model: Cessna 680A
- Aircraft serial: 6800214
- Aircraft time: 11,586 hours, 7,469 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF VERIFIED CORROSION ON LT WING MID SPAR, AFT SIDE AROUND BRAKE LINE FITTINGS.  MECHANICALLY REMOVED CORROSION FROM AROUND BOTH LT BRAKE CARRY THRU FITTING IN LT WING MID SPAR.  REPAIRED CORROSION BLENDS, IAW TEXTRON AVIATION MEMO DQ28431 RRL DATED JANUARY 08, 2021.  SUBJECT 680-0214 N342QS REPAIR RECOMMENDATIONS.  THIS IS CONSIDERED TO BE A MINOR REPAIR.
